MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODES

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODES
Model Number DGP-PMC2
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the account reached out to let rep know that they had an rf burn on a patient on (b)(6) 2025.The patient was a male and was not shaved where the grounding pad was placed.Patient was prescribed silvadine to help with burn.
 
Additional Manufacturer Narrative
A device history review has been carried out with all relevant manufacturing records retrieved from the archive and reviewed.This review identified no issues that could have impacted product quality.There have been no issues or confirmed complaints against this raw material or finished good lot.From the information received it would appear that patient preparation was not carried out in accordance with the ifu.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
NEUTRAL ELECTRODES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK  TQ4 THP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key22961926
Report Number3008933393-2025-00003
Device Sequence Number18207723
Product Code GEI
UDI-Device Identifier15060441917635
UDI-Public(01)15060441917635
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model NumberDGP-PMC2
Device Catalogue Number4012998C
Device Lot Number84252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale